# SDR ASAA2021021434091

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,190 hours, 13,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Autopilot
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEUTRAL SHIFT SENSOR A AND B AUTOPILOT INPUTS OUT OF ADJUSTMENT. GROUNDED - YES. ADJUSTED NEUTRAL SHIFT SENSOR A AND B REF B737-800 AMM 22-11-14-820-801. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR PITCH SENS BITE GROP #47. ALL TEST PASS.
